Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

Contents of Volume 358, Number 2

All articles in this issue are freely accessible.

On meromorphic functions with finite logarithmic order
Peter Tien-Yu Chern.
Trans. Amer. Math. Soc. 358 (2006), 473-489
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2177027
Constant mean curvature surfaces in $M^{2}×\mathbf{R}$
David Hoffman, Jorge H. S. de Lira and Harold Rosenberg.
Trans. Amer. Math. Soc. 358 (2006), 491-507
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2177028
Steinberg symbols modulo the trace class, holonomy, and limit theorems for Toeplitz determinants
Richard W. Carey and Joel D. Pincus.
Trans. Amer. Math. Soc. 358 (2006), 509-551
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2177029
Norms and essential norms of linear combinations of endomorphisms
Pamela Gorkin and Raymond Mortini.
Trans. Amer. Math. Soc. 358 (2006), 553-571
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2177030
MacNeille completions and canonical extensions
Mai Gehrke, John Harding and Yde Venema.
Trans. Amer. Math. Soc. 358 (2006), 573-590
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2177031
Multi-scale Young measures
Pablo Pedregal.
Trans. Amer. Math. Soc. 358 (2006), 591-602
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2177032
An explicit characterization of Calogero–Moser systems
Fritz Gesztesy, Karl Unterkofler and Rudi Weikard.
Trans. Amer. Math. Soc. 358 (2006), 603-656
Abstract, references and article information
Full-text PDF Free Access
MathSciNet review: 2177033
Newton polygons and local integrability of negative powers of smooth functions in the plane
Michael Greenblatt.
Trans. Amer. Math. Soc. 358 (2006), 657-670
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2177034
Some quotient Hopf algebras of the dual Steenrod algebra
J. H. Palmieri.
Trans. Amer. Math. Soc. 358 (2006), 671-685
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2177035
Equivariant Gysin maps and pulling back fixed points
Bernhard Hanke and Volker Puppe.
Trans. Amer. Math. Soc. 358 (2006), 687-702
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2177036
On the Andrews-Stanley refinement of Ramanujan’s partition congruence modulo $5$ and generalizations
Alexander Berkovich and Frank G. Garvan.
Trans. Amer. Math. Soc. 358 (2006), 703-726
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2177037
Cusp size bounds from singular surfaces in hyperbolic 3-manifolds
C. Adams, A. Colestock, J. Fowler, W. Gillam and E. Katerman.
Trans. Amer. Math. Soc. 358 (2006), 727-741
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2177038
Isovariant Borsuk-Ulam results for pseudofree circle actions and their converse
Ikumitsu Nagasaki.
Trans. Amer. Math. Soc. 358 (2006), 743-757
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2177039
Surfaces of general type with $p_{g}=q=1, K^{2}=8$ and bicanonical map of degree $2$
Francesco Polizzi.
Trans. Amer. Math. Soc. 358 (2006), 759-798
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2177040
Lagrangian submanifolds and moment convexity
Bernhard Krötz and Michael Otto.
Trans. Amer. Math. Soc. 358 (2006), 799-818
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2177041
The general hyperplane section of a curve
Elisa Gorla.
Trans. Amer. Math. Soc. 358 (2006), 819-869
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2177042
Nondegenerate $q$-biresolving textile systems and expansive automorphisms of onesided full shifts
Masakazu Nasu.
Trans. Amer. Math. Soc. 358 (2006), 871-891
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2177043
Representation formulae and inequalities for solutions of a class of second order partial differential equations
Lorenzo D'Ambrosio, Enzo Mitidieri and Stanislav I. Pohozaev.
Trans. Amer. Math. Soc. 358 (2006), 893-910
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2177044
Uniform bounds under increment conditions
Michel Weber.
Trans. Amer. Math. Soc. 358 (2006), 911-936
Abstract, references and article information
Full-text PDF Free Access
Request permission to use this material Request Permissions
MathSciNet review: 2177045